remedy to ward against any after effects of hep b bv accinationHave just had a hep B vaccination (I am a Nurse). The last course did not give me very much immunity so am having another course. However, I appeared to get eczema the last time - badly on hands - plus rosacea. I suffer on and off from eczema - sugar related foods and stress - I think. Have been to homeopath in past - constitutional remedy is carc.
However, I remember him saying that there is a remedy to help alleviate unwanted after effects from vaccination. Cannot remember what it is though. Can anyone help please?? Thank you
ennaoj on 2006-04-24
Sulfur will also neutralise vaccines and also eczema!
walkin last decade
Unfortunately I don't think this PDF has info on hep B though.
......(I am a Nurse)...... That does NOT mean you have to be vaccinated, you still have a choice. Use 'Google' to do some research on this subject.
TimCam last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.